# SDR 98ZZZM8

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Valve
- Part number: 72960023001
- Condition: Worn
- Location: Tail
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 206- PID-MIA - PILOT REPORTED, L/G SELECTED DOWN NOSE EXTENDED WITH LOUD 'CLUNK', RT MAIN SLOW TO EXTEND, LT MAIN DID NOT EXTEND.  RECYCLED GEAR NORMAL OPS, TAIL BUMPER ADVISORY LIGHT STAYED ON IN DOWN POS.  A/C LANDED AT MIA WITH NO PROBLEMS.  A/C WAS FOUND SAFE FOR FERRY FLT TO FLL MX BASE WITH GEAR DOWN AND LOCKED AND PINS INSTALLED.  MX FOUND LT MLG LOCK ACTUATOR ATTACHMENT FITTING TO HAVE EXCESSIVE TENSION.  EXCESS TENSION WAS REMOVED FROM LT MLG LOCK ACTUATOR ATTACHMENT FITTING.  REPLACED TAIL BUMPER HYD VALVE.  CYCLED GEAR EIGHT TIMES.  NO PROBLEMS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
